Free Access
Issue
ESAIM: M2AN
Volume 25, Number 6, 1991
Page(s) 749 - 782
DOI https://doi.org/10.1051/m2an/1991250607491
Published online 31 January 2017
  1. [BLN] C. BARDOS, A. Y. LE ROUX, J. C. NEDELEC, First order quasilinear equations with boundary conditions, Comm. P.D.E. 4 (9), pp. 1017-1034, 1979. [MR: 542510] [Zbl: 0418.35024]
  2. [Di] R. J. DIPERNA, Measure-valued solutions of conservation laws, Arch. Rat. Mech. Anal. 8 (1985). [MR: 775191] [Zbl: 0616.35055]
  3. [Di2] R. J. DIPERNA, Convergence of approximate solutions to conservation laws, Arch. Rat. Mech. Anal. 82 (1983), 27-70. [MR: 684413] [Zbl: 0519.35054]
  4. [DL] F. DUBOIS et P. LE FLOCH, C. R. Acad., Sci. Paris 304, sériel (1987) 75-78. [MR: 878830] [Zbl: 0634.35046]
  5. [H] T. J. R. HUGHES and M. MALLET, A new finite element formulation for computational fluid dynamics : IV. a discontinuity - capturing operator for multidimensional advective - diffusive Systems, Comput. Methods Appl. Mech. Engrg. 58 (1986) 329-336. [MR: 865672] [Zbl: 0587.76120]
  6. [JNP] C. JOHNSON, U. NÄVERT and J. PITKÄRANTA, Finite element methods for linear hyperbolic problems, Comput. Methods Appl. Mech. Engrg. 45 (1984) 285-312. [MR: 759811] [Zbl: 0526.76087]
  7. [JS] C. JOHNSON and J. SARANEN, Streamline diffusion methods for problems in fluid mechanics, Math. Comp. v. 47 (1986) pp.1-18. [MR: 842120] [Zbl: 0609.76020]
  8. [JSz I] C. JOHNSON and A. SZEPESSY, On the convergence of a finite element method for a nonlinear hyperbolic conservation law, Math. Comp., vol.49, n° 180, oct. 1987, pp. 427-444. [MR: 906180] [Zbl: 0634.65075]
  9. [JSz II] C. JOHNSON, A. SZEPESSY and P. HANSBO On the convergence of shock-capturing streamline diffusion finite element methods for hyperbolic conservation laws, Math. Comp. 54 (1990) 82-107. [MR: 995210] [Zbl: 0685.65086]
  10. [Lax] P. D. LAX, Shock waves and entropy, in Contributions to Nonlinear Functional Analysis, ed. E. A. Zarantonello, Academic Press (1971), 603-634. [MR: 393870] [Zbl: 0268.35014]
  11. [LR I] A. Y. LE ROUX, Étude du problème mixte pour une équation quasi linéaire du premier ordre, C. R. Acad. Sci. Paris, t. 285, Série A-351. [MR: 442449] [Zbl: 0366.35019]
  12. [LR II] A. Y. LE ROUX, Approximation de quelques problèmes hyperboliques non linéaires, Thèse d'État, Rennes, 1979.
  13. [Li] J. L. LIONS, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Paris, 1969. [MR: 259693] [Zbl: 0189.40603]
  14. [Sz I] A. SZEPESSY, Convergence of a shock-capturing streamline diffusion finite element method for scalar conservation laws in two space dimensions, Math. Comp., Oct. 1989, 527-545. [MR: 979941] [Zbl: 0679.65072]
  15. [Sz II] A. SZEPESSY, An existence result for scalar conservation laws using measure valued solutions, Comm. PDE, 14 (10), 1989, 1329-1350. [MR: 1022989] [Zbl: 0704.35022]
  16. [Sz III] A. SZEPESSY, Measure valued solutions of scalar conservation laws with boundary conditions, Arch. Rational Mech. Anal. 107, n°2, 1989, 181-193. [MR: 996910] [Zbl: 0702.35155]
  17. [Sz IV] A. SZEPESSY, Convergence of the Streamline Diffusion Finite Element Method for Conservation Laws, Thesis (1989), Dept. of Math., Chalmers Univ., S-41296 Göteborg.
  18. [Ta] L. TARTAR, The Compensated Compactness Method Applied to Systems of Conservation Laws, J. M. Bail (ed.), Systems of Nonlinear Partial Differential Equations, 263-285. NATO ASI series C, Reidel Publishing Col. (1983). [MR: 725524] [Zbl: 0536.35003]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you